I have lost nearly all my hair...95%...it is barely covering my scalp and continues to fall out on a daily basis. When does it stop...if ever? I have Hashimoto's disease as a result of pre/post interferon treatment. Has anyone else had this experience....if so what happened...and did your hair grow back? Thx, Monica
Hello and how are you this fine evening, well let me tell you I had and still have alopecia areata; since I was seventeen years old. The first time I lost all of my hair it toke a whole year for it all to come out; yes I was (BALD) and I had the most prettiest hair any one could have, it was dark red ( dark alburn), thick as can be and long with big waves in it. That was twenty-four years ago and they did not know what was causing it to come out and I got shots in my head and that hurt and cost a lot of money, so that did not last long try all different things to try to make my hair grow back and plus all the money on wig ,weaves ,scarfs and hats. So my hair grew back and came out again and grew back again and God its coming out again and it has not came out in a long time, it really never came back 100%, but the hair that did come back was thick so it cover the bald areas and its pass my shoulders and the pass two months it been coming out bad. I think it has a lot to do with my thyroids I use to be hyperthyroid with graves and a toxic goiter ; got that treated and now I am hypothyroid and iI been off my medicine for a while but I have been taking it now for about three months now. I think when I take my medicine my hair start to fall out , because when I don't my hair did not fall out at all. What a choice take medicine and be Bald or don't take medicine and be very sick. My doctor is going to have to come up with something for me I can not take it again being BALD. Twenty-four years is a long time to go though this on top of everything else I have been though.
PS. I know that I had no answers for you, but just let you know you are not a lone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.